# SDR ASAA2014081408960

- Difficulty date: August 14, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 50,620 hours, 28,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 654587512
- Condition: Corroded
- Location: Bs 294-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 LOWER SILL INBD THRESHOLD SUPPORT ANGLE IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  INSTALLED NEW ANGLE IAW SRM 51-40-04-0G-0, W 1.0, O .090, R .078, L 1.0, D .012.
